# SDR 05FDEA02232

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR FORWARD SIDE FRAME GOUGED ON REPAIR DOUBLER MIDWAY UP DOOR.  INSTALLED NEW RAPAIR DOUBLER PER FED EX EZA 7-5230-92257
